# SDR USAASB99307

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE LEFT AFT EGRESS EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE REFLECTOR ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
